Nonlinear functional equations and their Baire category properties.
Aequationes mathematicae, Tome 31 (1986), pp. 81-100
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonlinear functional equations, Baire category property, global attractivity, iterative method, Banach space, fixed point, metric of uniform convergence, complete metric space, continuous solution
@article{AM2_1986__31_137145,
author = {Witold Jarczyk},
title = {Nonlinear functional equations and their {Baire} category properties.},
journal = {Aequationes mathematicae},
pages = {81--100},
year = {1986},
volume = {31},
zbl = {0608.39002},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137145/}
}
Witold Jarczyk. Nonlinear functional equations and their Baire category properties.. Aequationes mathematicae, Tome 31 (1986), pp. 81-100. http://geodesic.mathdoc.fr/item/AM2_1986__31_137145/